Local Finiteness of Periodic Sharply Triply Transitive Groups

Описание

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1007/s10469-015-9321-1

Ключевые слова: sharply doubly transitive permutation groups, sharply triply transitive permutation groups, near-domains, near-fields

Аннотация: We prove local finiteness of sharply triply transitive permutation groups with periodic two-point stabilizers.

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 54, Is. 1

Номера страниц: 48-57

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

Вхождение в базы данных